# SDR SWIA202159500

- Difficulty date: February 22, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE RH FWD DRAG ANGLE IS CRACKED AT REAR SPAR DATUM 67.5%.     (C-CHECK RO 7/10/2021)    REPAIRED RH VERTICAL STAB TO FUSELAGE FWD DRAG ANGLE IAW REO 670-55-31-018 REV A, DATED 2016-11-10. COMPLETED FORM 337 AND MARJOR REPAIR TASK CARD 51-900-1002-SKY, +0.2 LB  WEIGHT CHANGE
